Non-uniform bounds in local limit theorems in case of fractional moments. II

S. G. Bobkov, G. P. Chistyakov, F. Götze

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

Edgeworth-type expansions for convolutions of probability densities and powers of the characteristic functions with non-uniform error terms are established for i. i. d. random variables with finite (fractional) moments of order s ≥ 2, where s may be noninteger.

Original languageEnglish (US)
Pages (from-to)269-287
Number of pages19
JournalMathematical Methods of Statistics
Volume20
Issue number4
DOIs
StatePublished - Dec 1 2011

Keywords

  • Edgeworth expansion
  • central limit theorem
  • fractional derivatives

Fingerprint Dive into the research topics of 'Non-uniform bounds in local limit theorems in case of fractional moments. II'. Together they form a unique fingerprint.

Cite this